MAUDE Adverse Event Report: TURBO-CLEANING CLOSED SUCTION SYSTEM FOR ADULTS, 14 F, DSE; VAP CLOSED SUCTION CATHETERS & ACCESSORIES

TURBO-CLEANING CLOSED SUCTION SYSTEM FOR ADULTS, 14 F, DSE; VAP CLOSED SUCTION CATHETERS & ACCESSORIES
Model Number 227-5
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for lot 20004987 was reviewed, and the product was produced according to product specifications.The actual complaint product was not returned for evaluation.Root cause could not be determined.All information reasonably known as of 02 sep 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database, and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that the, "turbo csc [closed suction catheter] sleeve blew up when attached to the pt [patient] on the ventilator.Suction not connected and csc [closed suction catheter] not used." closed suction catheter was replaced.No patient injury was reported.

Brand Name
TURBO-CLEANING CLOSED SUCTION SYSTEM FOR ADULTS, 14 F, DSE
Common Device Name
VAP CLOSED SUCTION CATHETERS & ACCESSORIES
MDR Report Key10483893
Report Number8030647-2020-00057
Device Sequence Number2823035
Product Code BSY
UDI-Device Identifier00609038989655
UDI-Public00609038989655
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2024
Device Model Number227-5
Device Catalogue NumberN/A
Device Lot Number20004987
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2020
Initial Report FDA Received Date09/02/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/23/2019
Usage of Device Unknown
Patient Sequence Number1